Dressing transformations and Poisson group actions. (English) Zbl 0673.58019

See the review of Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 150, 119-142 (1986; Zbl 0602.35108).


37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
35A30 Geometric theory, characteristics, transformations in context of PDEs
53D50 Geometric quantization
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
35Q99 Partial differential equations of mathematical physics and other areas of application


Zbl 0602.35108
Full Text: DOI


[1] Date E., Jimbo M., Kashiwara M. and Miwa T., Transformation groups for soliton equation. P roc. Japan. Acad. 57A (1981). 3806-3818, Physica 4D (1982), 343-365; Publ. RIMS Kyoto Univ., 18 (1982), 1077-1119. · Zbl 0571.35099
[2] Zakharov V. E. and Shabat A. B., Integration of nonlinear equations by the inverse scattering method II, Fund. Anal, and its applications 13 (1979), 166-174. · Zbl 0448.35090
[3] Segal G. and Wilson G., Loop groups and equations of KdV type, Publ. Math. I. H. E. S., 21 (1985), 1-64 · Zbl 0592.35112
[4] Wilson G., Habillage et fonctions T, C. R. Acad. Sci. Paris, 299 (1984), 587-590. · Zbl 0564.35086
[5] Dolan L., Kac-Moody algebras and exact solvability in hadronic physics, Phys. Rep. 109 (1984), 1-94.
[6] Davies M. C. et al. Hidden symmetries as canonical transformations for chiral model, Phys. Lett., 119B (1982), 187-192.
[7] Semenov-Tian-Shansky M. A., What is the classical r-matrix, Funct. Anal, and its Applications, 17 (1983), 259-272. · Zbl 0535.58031
[8] Drinfel’d V. G., Hamiltonian structures on Lie groups, Lie bialgebras and the geomet- ric meaning of Yang-Baxter equations, DAN SSSR, 268, 285-287, in Russian.
[9] Weinstein A., Local structure of Poisson manifolds, J. Diff. Geom.,18 (1983), 523-558. · Zbl 0524.58011
[10] Faddeev L. D., Integrable models in 1 + 1 dimensional quantum field theory, Les H ouches Lectures 1982.
[11] Gel’fand I. M. and Dorfman I. Ya., Hamiltonian operators and the classical Yang- Baxter equation, Funkz. analiz i ego prilozh., 16 (1982), no. 4, 1-9, in Russian. · Zbl 0527.58018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.